For a month almost two I get sick to my stomach to the goat that I usually curl up into a ball. I get frequent headaches and I've snap sooo easily.
In September I got put on some antibiotics for a week. It just so happened it was two weeks after my period. Well my man was home that week and not thinking we had sex. I'm on the birth control patch and I've always been told that antibiotics cancel out birth control. I got to look at the calendar answer it claimed it was my ovation day. Well I started two weeks later not a problem but right after that I've been so sick. I started a day early two weeks ago and the whole time it was really light. Last night I was so sick to my stomach that I became nauseous and stayed that way for four hours with a horrible headache. I woke up this mornin with yet again another headache and as the day goes by my stomach starts to hurt again.
Take a pregnancy test.
I would take a test, especially if your period was not a normal one for you.
Yeah...Take a pregnancy test!x
If I were you, I would take a pregnancy test. I was also told by my doctor that any kind of medication will affect birth control. Good luck to you! I hope that you feel better soon.
My stomach isn't hard like it was my first pregnancy and I don't have that Im pregnant feeling. (I know no two pregnancies are the same) but I was also told there was a stomach bug going around with abdominal pains and vomiting. Could that be it?
Quoting Carter Wesley's Mommy:" My stomach isn't hard like it was my first pregnancy and I don't have that Im pregnant feeling. (I know ... [snip!] ... are the same) but I was also told there was a stomach bug going around with abdominal pains and vomiting. Could that be it?"
It could...or you could be pregnant...why don't you ask your doctor.
I tried to call Wednesday not thinking about them being closed for Halloween. But I only try to call on my days off of school so it doesn't matter when I go in. I was gonna call Friday but I didn't have my carseat so I didn't even try